# SDR RAIA00501010

- Difficulty date: January 5, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,592 hours, 19,714 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 7003110901
- Part serial: 94068286
- Condition: Failed
- Location: Ehsi
- Part time: 16,560 hours, 17,346 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

3637- PIT- EHSI SCREEN FAILED DURING TAXI OUT.  MAINTENANC, REMOVED AND REPLACED EHSI SCREEN.
